# SDR DALA2023121310230

- Difficulty date: December 11, 2023
- Submitted: December 13, 2023
- Operation: Air carrier
- Aircraft: N538US
- Make and model: Boeing 757251
- Aircraft serial: 26485
- Aircraft time: 86,978 hours, 28,553 cycles
- System (JASC): 2565 · Escape Slide
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5638 A BLOCK OUT GATE AGENT WAS CLOSING AND REPORTED 2L SLIDE ROPE HANGING DOWN. CORRECTIVE ACTION: STOWED MOORING LINE. (5086558)
